# SDR SWAA2021070786132

- Difficulty date: April 22, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #6 SPOILER HAS A SPOT OF DISBOND ON LOWER SURFACE 9.5' FROM I/B EDGE AND 6.5' FROM AFT EDGE. / REPAIRED LEFT WING #6 SPOILER LOWER SURFACE 9.5' FROM I/B EDGE AND 6.5' FROM AFT EDGE. IAW 737-800 SRM 51-70-10-2R-0 REV 69. 737-800 SRM 51-70-10-2R-2 REV 69 PER 737-800 SRM 57-70-01-2R-2 PAR 4.B REV 69.
